MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 16, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 16, FIRM; MESH, SURGICAL
Catalog Number 1016002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
During the lot reconciliation on (b)(6) 2023 for legal event pr (b)(6), it was identified through discovery that this patient was also implanted with (b)(6) on (b)(6) 2014, although the original summons did not report a second strattice device was implanted.The original summons reports: it was reported through a legal event that a 51 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice 10 x 16 cm mesh.After surgery, the patient had a revision surgeries on (b)(6) 2014, and (b)(6) 2016.No other information was provided.Since the patient underwent a revision surgery in september 2016 after the second device was implanted, this record was opened to capture the event of assumed re-herniation and is associated with lot (b)(6).This is the same event and the same patient reported under mdr # 1000306051-2022-00227 (abbvie complaint # pr (b)(4)).
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100121 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up# to report the results from the internal investigation and the conclusion.As reported in the initial: during the lot reconciliation on (b)(6) 2023 for legal event (b)(4), it was identified through discovery that this patient was also implanted with sp100121-080 on (b)(6) 2014, although the original summons did not report a second strattice device was implanted.The original summons reports: it was reported through a legal event that a 51 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice 10 x 16 cm mesh.After surgery, the patient had a revision surgeries on (b)(6) 2014, and (b)(6) 2016.No other information was provided.Since the patient underwent a revision surgery in (b)(6) 2016 after the second device was implanted, this record was opened to capture the event of assumed re-herniation and is associated with lot sp100121-080.This is the same event and the same patient reported under mdr # 1000306051-2022-00227 (abbvie complaint # (b)(4)).

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 16, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16945092
Report Number1000306051-2023-00108
Device Sequence Number17780884
Product Code FTM
UDI-Device Identifier00818410010119
UDI-Public00818410010119
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number1016002
Device Lot NumberSP100121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale